# SDR AAL2003F00014

- Difficulty date: October 18, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK IS CORRODED BEYOND LIMITS.  INSTALLED SEAT TRACK FROM STA 210 TO 798 IAW SRM 53-05-00, FIG 98.
